And lopresser 100mg and mobi 7.5 mgs
Hi, Vicky! It happens to everyone. Short of possibly an upset stomach, headache and./.or dizziness there's hopefully no harm been done but I'm a little concerned with the Lopressor. If you can reach your doctor or pharmacist ask their advice, but it might be safest to skip anything tonight and take your regular morning dose right on time.
I did this several times until my pharmacist insisted I get one of those little boxes with compartments for days and am/pm. Haven't double dosed since!
Best wishes and good luck, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2010 • 1 answer
Bipolar Disorder - My drug profile shows interactions for all my bipolar/ rapid cycling meds. Should
Posted 26 Feb 2014 • 1 answer
Bupropion - I'm at my wits end. I take Lithuum and lamictal. Should Wellbutrin be started on lowest?
Posted 2 Dec 2014 • 2 answers
Posted 3 Jan 2015 • 3 answers
Posted 19 Sep 2016 • 1 answer